RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 114, Number 6, Pages 1158–1161 (Mi dan22082)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On the order of the approximation of functions by linear positive operators

P. P. Korovkin

Moscow State Pedagogical Institute

Full text: PDF file (315 kB)

Bibliographic databases:
Presented: В. И. Смирнов
Received: 16.12.1956

Citation: P. P. Korovkin, “On the order of the approximation of functions by linear positive operators”, Dokl. Akad. Nauk SSSR, 114:6 (1957), 1158–1161

Citation in format AMSBIB
\Bibitem{Kor57}
\by P.~P.~Korovkin
\paper On the order of the approximation of functions by linear positive operators
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 114
\issue 6
\pages 1158--1161
\mathnet{http://mi.mathnet.ru/dan22082}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0089939}
\zmath{https://zbmath.org/?q=an:0084.06104}


Linking options:
  • http://mi.mathnet.ru/eng/dan22082
  • http://mi.mathnet.ru/eng/dan/v114/i6/p1158

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Sidorov, “Otsenka otnositelnogo lineinogo poperechnika edinichnogo shara dlya klassa polozhitelnykh operatorov”, Sib. zhurn. industr. matem., 10:4 (2007), 122–128  mathnet  mathscinet
    2. S. P. Sidorov, “Ob oshibke optimalnoi interpolyatsii lineinymi formosokhranyayuschimi algoritmami”, Sib. zhurn. industr. matem., 15:2 (2012), 119–127  mathnet  mathscinet
  • Number of views:
    This page:65
    Full text:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020